Advice needed again Herceptin and Perjeta skin reaction ...going nuts...

Sam09Sam09 Member Posts: 122
Hi ladies,
I apoligise in advance this problem is such a terrible pain in my life.... and .... never gets any better only worse. Im hardly sleeping past an hour and then waking with the burning itching arms shoulders and neck and then by the time I apply cream and ice it . I can tell you I am soooo tired every day.  I have tried everything but it is a reaction my immune system has to herceptin and perjeta . We have tried a break from the perjeta and that didnt help and now I had a break from the herceptin and it made no difference either its both of them. So aren't I in a pickle. The alternative to stopping the drugs isnt nice. It really is not an option. I wondered if any one would know if I switch to weekly infusions instead of three weekly if this would help?
I currently having them four weekly as I asked my onc if I could try but it makes no difference either. I have no quality of life here I am miserable with this. I just want a good night sleep and the itching to stop. Last night as I lay covered in ice packs shivering in bed I actually wished it was me snoring so annoyingly loud instead of my husband and that says something hehe!

Comments

  • Rosie_BCNARosie_BCNA Moderator Posts: 81
    Hi@Sam09, you poor thing! Sounds like a nightmare. I will pm you. Rosie  
  • ZoffielZoffiel Regional VictoriaMember Posts: 1,455
    That sounds horrible, Sam. Hopefully someone can give you some advice that will make life a bit more bearable. mxx
  • poodlejulespoodlejules Member Posts: 126
    My friend has the same reaction and is on antihistamines and  topical calendula cream. Good luck with it all x
Sign In or Register to comment.